# SDR 2008UALA03933

- Difficulty date: July 23, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 72,091 hours, 8,673 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 7945243
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP ACROSS LAV 104 LOWER WALL EEL.  *S/D*  FOUND BROKEN POWER FEEDER CABLE.  REPLACED POWER FEEDER CABLE, OP CHECK GOOD.  AC OK FOR SERVICE.
